Journal of Geometric Analysis

, Volume 21, Issue 4, pp 1036–1043

Geometric Brascamp–Lieb Has the Optimal Best Constant

Article

DOI: 10.1007/s12220-010-9177-5

Cite this article as:
Valdimarsson, S.I. J Geom Anal (2011) 21: 1036. doi:10.1007/s12220-010-9177-5
  • 79 Downloads

Abstract

We study the optimal best constant for the Brascamp–Lieb inequality and show that it is furnished exactly by the geometric Brascamp–Lieb inequality.

Keywords

Brascamp–Lieb inequalityOptimal best constantMinimax

Mathematics Subject Classification (2000)

44A3549Q2042B99

Copyright information

© Mathematica Josephina, Inc. 2010

Authors and Affiliations

  1. 1.Science InstituteUniversity of IcelandReykjavikIceland